Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 236, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2012, 4:37 PM CDT for Davidson County, Williamson County, Tennessee. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2012, 4:37 PM CDT (21:37 UTC)
- Expired
- Jul 6, 2012, 5:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:41 PM CDT | TSTM WND DMG | Brentwood, TN | POWER LINES WERE DOWNED ON DERBY GLEN LANE AND WILLIAMSBURG ROAD. |
| Jul 6, 4:47 PM CDT | TSTM WND DMG | Brentwood, TN | A TREE WAS DOWNED AND ACROSS HIGH LEA ROAD. |
| Jul 6, 4:52 PM CDT | TSTM WND DMG | 3 N Franklin, TN | PORTION OF RESIDENTAL WOOD FENCE BLOWN DOWN IN THE FIELDSTONE FARMS NEIGHBORHOOD. |
| Jul 6, 5:02 PM CDT | TSTM WND DMG | Brentwood, TN | TREE DOWNED ACROSS SHADOWRIDGE COURT IN WESTERN BRENTWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
738 WUUS54 KOHX 062137 SVROHX TNC037-187-062215- /O.NEW.KOHX.SV.W.0236.120706T2137Z-120706T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 437 PM CDT FRI JUL 6 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WILLIAMSON COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 515 PM CDT * AT 436 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR BRENTWOOD...MOVING SOUTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... FRANKLIN... FRANKLIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3581 8689 3597 8709 3615 8681 3602 8666 TIME...MOT...LOC 2138Z 046DEG 10KT 3602 8682 $$ FORECASTER: ROSE
1 follow-up statement
747 WWUS54 KOHX 062149 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 449 PM CDT FRI JUL 6 2012 TNC037-187-062215- /O.CON.KOHX.SV.W.0236.000000T0000Z-120706T2215Z/ WILLIAMSON TN-DAVIDSON TN- 449 PM CDT FRI JUL 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN DAVIDSON AND WILLIAMSON COUNTIES UNTIL 515 PM CDT... AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BRENTWOOD...OR 5 MILES NORTH OF FRANKLIN...MOVING SOUTHWEST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... FRANKLIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS AN EXTREMELY DANGEROUS SITUATION WITH VERY HIGH WINDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3581 8689 3597 8709 3615 8681 3602 8666 TIME...MOT...LOC 2149Z 046DEG 10KT 3600 8685 $$ ROSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:05 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 6, 3:05 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT FRI JUL 6 2012 .SHORT TERM...SCATTERED THUNDERSTORMS HAVE ERUPTED OVER WESTERN PARTS OF THE MID STATE THIS AFTERNOON IN RESPONSE TO A WEAK LOW LEVEL CONVERGENCE BOUNDARY AND AN AREA OF SLIGHTLY ELEVATED ATMOSPHERIC MOISTURE. WRF MODEL ALSO FORECASTS ANOTHER BAND OF SLIGHTLY ELEVATED MOISTURE ALONG THE CUMBERLAND PLATEAU AND WOULDN'T BE SURPRISED TO SEE SOME ISOLATED TO SCATTERED STORMS DEVELOP THERE BY LATE AFTERNOON AS WELL. AS OF 230 PM...A FEW ISOLATED STORMS HAD ALSO BEEN OBSERVED IN THE NASHVILLE METRO AREA. OUTSIDE OF THE THUNDERSTORMS, HOT TEMPERATURES AND HIGH HEAT INDICES WERE ONCE AGAIN THE RULE. THE HIGH TEMPERATURE RECORD AT NASHVILLE FOR THIS DATE, OF 100 DEGREES, SET WAY BACK IN 1874, HAS BITTEN THE PROVERBIAL DUST...WITH THE MERCURY AT BNA ALREADY SOARING AS HIGH AS 102 SO FAR TODAY. MEANWHILE...RESIDENTS OF THE CUMBERLAND PLATEAU ALSO CONTINUE TO SWELTER IN THE HEAT...WITH THE TEMPERATURE AT THE CROSSVILLE AIRPORT ALREADY REACHING THE DAILY RECORD OF 93 DEGREES...AND THREATENING TO BREAK IT BEFORE DAY'S END. ANOTHER SCORCHING DAY IS EXPECTED ON SATURDAY, AS TEMPS ARE FORECAST TO ONCE AGAIN TOP 100 DEGREES WEST OF THE CUMBERLAND PLATEAU AND HEAT INDICES SOAR BACK TO AROUND 105. MODELS ARE CONSISTENT IN DEVELOPING A SIGNIFICANT WEATHER PATTERN CHANGE STARTING ON SUNDAY AND CONTINUING FOR MUCH, IF NOT MOST, OF THE UPCOMING WEEK. DEEP ATMOSPHERIC MOISTURE POOLS OVER THE LOWER MISSISSIPPI VALLEY ON SATURDAY AND STARTS TO GET PULLED NORTHWARD AND EASTWARD ACROSS THE TENNESSEE VALLEY ON SUNDAY, AHEAD OF AN APPROACHING COLD FRONT. LOOK FOR SCATTERED MAINLY AFTERNOON THUNDERSTORMS TO DEVELOP SUNDAY, AND BECOME LIKELY SUNDAY NIGHT AND MONDAY, AS THE FRONT PUSHES CLOSER TO OUR AREA. THE GFS HAS NOW PHASED IN CLOSER TO THE OLDER ECMWF SOLUTION OF DRAGGING THE FRONT SOUTHWARD RATHER SLOWLY. BY NOON MONDAY, THE FRONT SHOULD BE LOCATED NEAR THE KY-TN LINE, THEN SAG SLOWLY SOUTHWARD AND REACH SOUTHERN PARTS OF THE MID STATE BY 12Z TUESDAY. .LONG TERM...CURRENT EXPECTATION IS FOR THE COLD FRONT TO BECOME QUASI-STATIONARY TUESDAY OVER, OR NEAR, SOUTHERN PARTS OF THE MID STATE AND LINGER IN THE SAME GENERAL AREA INTO LATE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF OUR AREA THROUGH THE PERIOD, MAINLY SOUTH AND EAST, WITH LESSER CHANCES NORTHWEST. EXPECT A REFRESHING BREAK FROM THE HEAT DURING THE EXTENDED PERIOD, AS HIGHS TOP OUT MAINLY IN THE MID AND UPPER 80S, RATHER THAN THE 100+ TEMPS WE'VE GROWN ACCUSTOMED TO. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 75 102 75 96 / 20 20 20 30 CLARKSVILLE 75 102 75 96 / 20 40 40 40 CROSSVILLE 70 95 70 90 / 20 40 40 30 COLUMBIA 75 100 75 95 / 20 40 40 40 LAWRENCEBURG 75 99 74 94 / 20 40 40 40 WAVERLY 75 100 75 95 / 20 40 40 40 && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL MIDNIGHT CDT SATURDAY NIGHT FOR TNZ005>011- 022>034-056>065-075-077-078-093>095. && 19
Hazardous weather outlook, Jul 6, 5:18 AM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 518 AM CDT FRI JUL 6 2012 TNZ005>011-022>034-056>065-075-077-078-093>095-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- COFFEE-WARREN-WAYNE-LAWRENCE-GILES- 518 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE TODAY...WITH HEAT INDICIES AROUND 105 EXPECTED THIS AFTERNOON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE ONCE AGAIN...WITH HEAT INDICIES AROUND 105 EXPECTED ON SATURDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. TNZ066-079-080-071030- CUMBERLAND-GRUNDY-VAN BUREN- 518 AM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. SHAMBURGER
In the hours before
Special weather statement, Jul 6, 2:30 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT FRI JUL 6 2012
TNZ028-062-062015-
RUTHERFORD-WILSON-
230 PM CDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WILSON COUNTIES...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALTERHILL...OR 12 MILES NORTH OF
MURFREESBORO...MOVING SOUTHWEST AT 5 MPH.
THIS STORM WILL BE NEAR...
WALTERHILL BY 300 PM CDT.
4 MILES EAST OF SMYRNA BY 315 PM CDT.
HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3605 8624 3583 8642 3596 8662 3598 8661
3600 8662 3614 8645
ALSpecial weather statement, Jul 6, 2:49 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
249 PM CDT FRI JUL 6 2012
TNZ093-094-062045-
LAWRENCE-WAYNE-
249 PM CDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WAYNE COUNTIES...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WAYNESBORO TO
LORETTO...OR ALONG A LINE EXTENDING FROM WAYNESBORO TO 10 MILES SOUTH
OF LAWRENCEBURG...MOVING SOUTH AT 10 MPH.
SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3500 8798 3501 8799 3529 8799 3547 8783
3521 8721 3500 8730
ALLocal storm report, Jul 6, 3:05 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN NWS EMPLOYEE
LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
DAMAGE AND SIGNS BLOWN DOWN.
&&
SHERRONLocal storm report, Jul 6, 4:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 1 SW HARTSVILLE 36.38N 86.17W
07/06/2012 E60 MPH TROUSDALE TN AIRPLANE PILOT
WIND GUSTS ESTIMATED AT LEAST 60 MPH
&&
ROSELocal storm report, Jul 6, 4:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
07/06/2012 M67.00 MPH MONTGOMERY TN ASOS
0139 PM TSTM WND DMG WAVERLY 36.09N 87.79W
07/06/2012 HUMPHREYS TN 911 CALL CENTER
CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
BY POLICE DISPATCH.
0250 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN NWS EMPLOYEE
LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
DAMAGE AND SIGNS BLOWN DOWN.
0400 PM TSTM WND GST 1 SW HARTSVILLE 36.38N 86.17W
07/06/2012 E60.00 MPH TROUSDALE TN AIRPLANE PILOT
WIND GUSTS ESTIMATED AT LEAST 60 MPH
&&
31Local storm report, Jul 6, 4:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
424 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN TRAINED SPOTTER
SEVEN TREES WERE DOWNED IN GALLATIN.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 38 min |
| Jul 5, 7:11 PM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Jul 5, 7:45 PM CDT | Special Weather Statement | OHX | Williamson | 30 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys | 14 min |
| Jul 6, 2:02 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Jul 6, 2:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 25 min |
| Jul 6, 2:11 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 19 min |
| Jul 6, 2:16 PM CDT | Special Weather Statement | OHX | Sumner | 44 min |
| Jul 6, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 29 min |
| Jul 6, 2:27 PM CDT | Special Weather Statement | OHX | Perry | 48 min |
| Jul 6, 2:30 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 6, 2:39 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 51 min |
| Jul 6, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 33 min |
| Jul 6, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 36 min |
| Jul 6, 2:49 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 56 min |
| Jul 6, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 14 min |
| Jul 6, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 17 min |
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 26 min |
| Jul 6, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 33 min |
| Jul 6, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Maury, Williamson | 47 min |
| Jul 6, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 21 min |
| Jul 6, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 37 min |
| Jul 6, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.